# SDR AALA201508179006

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 55,142 hours, 20,194 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LT MLG DOOR FWD HINGE FITTING ON KEEL BEAM, INBD INNER EDGE OF AFT CLEVIS IS WORN.  R & R HINGE FITTING IAW SRM 51-72-11.
